Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 151–156 (Mi mz2572)  

Brief Communications

On Fock Spaces with Linear Constraints

O. Yu. Shvedov

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm2572

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 140–145

Bibliographic databases:

UDC: 517.9
Received: 16.09.2004

Citation: O. Yu. Shvedov, “On Fock Spaces with Linear Constraints”, Mat. Zametki, 78:1 (2005), 151–156; Math. Notes, 78:1 (2005), 140–145

Citation in format AMSBIB
\Bibitem{Shv05}
\by O.~Yu.~Shvedov
\paper On Fock Spaces with Linear Constraints
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 151--156
\mathnet{http://mi.mathnet.ru/mz2572}
\crossref{https://doi.org/10.4213/mzm2572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244879}
\zmath{https://zbmath.org/?q=an:1083.81607}
\elib{https://elibrary.ru/item.asp?id=9155865}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 140--145
\crossref{https://doi.org/10.1007/s11006-005-0108-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944471985}


Linking options:
  • http://mi.mathnet.ru/eng/mz2572
  • https://doi.org/10.4213/mzm2572
  • http://mi.mathnet.ru/eng/mz/v78/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:160
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021